# SDR DALA1102060124

- Difficulty date: January 10, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 67,264 hours, 31,432 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT V-STAB EXTERIOR AROUND FS STA 270.784 FOUND DENT DURING HMV INSP AT SIN;  C/A-DENTED SURFACE TRIMMED OFF.  REPAIR PART FABRICATED IAW SRM 51-70-01, FIG 201, OT IS REPAIR PARTS BONDS IAW SRM 51-71-10.
